数学学院
+ 关注院系
导出
  • 排序
  • 显示
61. Weak Galerkin finite element method with second-order accuracy in time for parabolic problems EI SCOPUS SCIE

作者:Zhou, Shiping; Gao, Fuzheng; Lib, Benxing; Sun, Zhengjia

作者机构:[Zhou, Shiping; Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Lib, Benxing] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Shandong, Peoples R China.; [Sun, Zhengjia] Shenzhen Univ, Coll Econ, Shenzhen 518060, Guangdong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2019,Vol.90,118-123

资源类型:期刊论文

WOS:000457513300019

62. Finite difference scheme for the time-fractional Fokker-Planck equation with time- and space-dependent forcing EI SCOPUS SCIE

作者:Yan, Shuqing; Cui, Mingrong

作者机构:[Yan, Shuqing; Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,379-398

资源类型:期刊论文

WOS:000453938400008

63. A coupling of hybrid mixed and continuous Galerkin finite element methods for poroelasticity EI SCOPUS SCIE

作者:Niu, Chunyan; Rui, Hongxing; Sun, Ming

作者机构:[Niu, Chunyan; Rui, Hongxing; Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.347,767-784

资源类型:期刊论文

WOS:000454116700061

64. Hill-type formula for Hamiltonian system with Lagrangian boundary conditions SCOPUS SCIE

作者:Hu, Xijun; Ou, Yuwei; Wang, Penghui

作者机构:[Hu, Xijun; Wang, Penghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Ou, Yuwei] Sun Yat Sen Univ, Sch Math Zhuhai, Zhuhai, Guangdong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.267,Issue.4,2416-2447

资源类型:期刊论文

WOS:000468110200012

65. A note on uninorms with continuous underlying operators SCOPUS

作者:Li W.-H.; Qin F.; Zhao Y.-Y.

作者机构:[Li, W.-H] College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, 330022, China;[ Qin, F] College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, 330022, China;[ Zhao, Y.-Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Fuzzy Sets and Systems,2019

资源类型:期刊论文

66. Some weak versions of distributional chaos in non-autonomous discrete systems EI SCOPUS SCIE

作者:Shao, Hua; Shi, Yuming

作者机构:[Shao, Hua; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2019,Vol.70,318-325

资源类型:期刊论文

WOS:000450913800021

67. The conservative and fourth-order compact finite difference schemes for regularized long wave equation EI SCOPUS SCIE

作者:Wang, Bo; Sun, Tongjun; Liang, Dong

作者机构:[Wang, Bo; Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Wang, Bo] Civil Aviat Univ China, Dept Math, Coll Sci, Tianjin 300300, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.356,98-117

资源类型:期刊论文

WOS:000463693100007

68. An expanded mixed finite element method for two-dimensional Sobolev equations EI SCOPUS SCIE

作者:Li, Na; Lin, Ping; Gao, Fuzheng

作者机构:[Li, Na; Lin, Ping] Univ Sci & Technol Beijing, Sch Math & Phys, Beijing 100083, Peoples R China.; [Li, Na] Shandong Womens Univ, Sch Data & Comp Sci, Jinan 250300, Shandong, Peoples R China.; [Lin, Ping] Univ Dundee, Dept Math, Dundee DD1 4HN, Scotland.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.348,342-355

资源类型:期刊论文

WOS:000452941400023

69. Singularity of the n-th eigenvalue of high dimensional Sturm-Liouville problems SCOPUS SCIE

作者:Hu, Xijun; Liu, Lei; Wu, Li; Zhu, Hao

作者机构:[Hu, Xijun; Liu, Lei; Wu, Li] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.266,Issue.7,4106-4136

资源类型:期刊论文

WOS:000456433000011

70. Input observability of Boolean control networks EI SCOPUS SCIE

作者:Yu, Yongyuan; Wang, Biao; Feng, Jun-e

作者机构:[Yu, Yongyuan; Wang, Biao; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NEUROCOMPUTING,2019,Vol.333,22-28

资源类型:期刊论文

WOS:000456834100003

71. On automorphic analogues of the Möbius randomness principle SCOPUS

作者:Jiang Y.; Lü G.

作者机构:[Jiang, Y] School of Mathematics and Statistics, Shandong University, Weihai, Weihai, Shandong 264209, China;[ Lü, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Journal of Number Theory,2019,Vol.197,268-296

资源类型:期刊论文

72. A preconditioned fast finite difference scheme for space-fractional diffusion equations in convex domains SCOPUS SCIE

作者:Du, Ning; Sun, Hai-Wei; Wang, Hong

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Hai-Wei] Univ Macau, Dept Math, Macau, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTATIONAL & APPLIED MATHEMATICS,2019,Vol.38,Issue.1

资源类型:期刊论文

WOS:000461383900006

73. Prediction of Driver Modules via Balancing Exclusive Coverages of Mutations in Cancer Samples EI SCOPUS SCIE

作者:Gao, Bo; Zhao, Yue; Li, Yang; Liu, Juntao; Wang, Lushan; Li, Guojun; Su, Zhengchang

作者机构:[Gao, Bo; Li, Yang; Liu, Juntao; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Gao, Bo; Li, Yang; Wang, Lushan; Li, Guojun] Shandong Univ, State Key Lab Microbial Technol, Jinan 250100, Shandong, Peoples R China.; [Zhao, Yue] Chinese Acad Sci, Acad Math & Syst Sci, IAM, MADIS,NCMIS, Beijing 100190, Peoples R China.; [Zhao, Yue] Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China.; [Su, Zhengchang] Univ North Carolina Charlotte, Coll Comp & Informat, Dept Bioinformat & Genom, 9201 Univ City Blvd, Charlotte, NC 28223 USA.

来源:ADVANCED SCIENCE,2019,Vol.6,Issue.4

资源类型:期刊论文

WOS:000459168700003

74. LOCAL DISCONTINUOUS GALERKIN METHODS WITH IMPLICIT-EXPLICIT TIME-MARCHING FOR TIME-DEPENDENT INCOMPRESSIBLE FLUID FLOW SCIE

作者:Wang, Haijin; Liu, Yunxian; Zhang, Qiang; Shu, Chi-Wang

作者机构:[Wang, Haijin] Nanjing Univ Posts & Telecommun, Coll Sci, Nanjing 210023, Jiangsu, Peoples R China.; [Liu, Yunxian] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Qiang] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China.; [Shu, Chi-Wang] Brown Univ, Div Appl Math, Providence, RI 02912 USA.

来源:MATHEMATICS OF COMPUTATION,2019,Vol.88,Issue.315,91-121

资源类型:期刊论文

WOS:000444769600004

75. Block-centred finite difference methods on rectangular composite grids with refinement in space for parabolic equation SCOPUS

作者:Liu W.

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan, China, School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, China

来源:International Journal of Computer Mathematics,2019

资源类型:期刊论文

76. Fuzzy matching: multi-authority attribute searchable encryption without central authority EI SCOPUS SCIE

作者:Zhu, Binrui; Sun, Jiameng; Qin, Jing; Ma, Jixin

作者机构:[Zhu, Binrui; Sun, Jiameng; Qin, Jing] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, State Key Lab Informat Secur Inst Informat Engn, Beijing, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SOFT COMPUTING,2019,Vol.23,Issue.2,527-536

资源类型:期刊论文

WOS:000456317200012

77. Triple correlations of ternary divisor functions SCOPUS SCIE

作者:Lou, Miao; Lu, Guangshi

作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.198,318-345

资源类型:期刊论文

WOS:000457814900014

78. Spectra of a class of non-symmetric operators in Hilbert spaces with applications to singular differential operators SCOPUS

作者:Sun H.; Xie B.

作者机构:[Sun, H] Department of Mathematics, Shandong University at Weihai Weihai, Shandong, 264209, China;[ Xie, B] Department of Mathematics, Shandong University at Weihai Weihai, Shandong, 264209, China

来源:Proceedings of the Royal Society of Edinburgh Section A: Mathematics,2019

资源类型:期刊论文

79. Realization of PBW-deformations of type A(n) quantum groups via multiple Ore extensions SCOPUS SCIE

作者:Xu, Yongjun; Huang, Hua-Lin; Wang, Dingguo

作者机构:[Xu, Yongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Yongjun; Wang, Dingguo] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Peoples R China.; [Huang, Hua-Lin] Huaqiao Univ, Fujian Prov Univ Key Lab Computat Sci, Sch Math Sci, Quanzhou 362021, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2019,Vol.223,Issue.4,1531-1547

资源类型:期刊论文

WOS:000452581900009

80. On 2-rainbow domination of generalized Petersen graphs EI SCOPUS SCIE

作者:Shao, Zehui; Jiang, Huiqin; Wu, Pu; Wang, Shaohui; Zerovnik, Janez; Zhang, Xiaosong; Liu, Jia-Bao

作者机构:[Shao, Zehui] Guangzhou Univ, Inst Comp Sci & Technol, Guangzhou 510006, Guangdong, Peoples R China.; [Wu, Pu] Guangzhou Univ, Res Inst Intelligence Software, Guangzhou 510006, Guangdong, Peoples R China.; [Jiang, Huiqin] Chengdu Univ, Sch Informat Sci & Engn, Chengdu 610106, Sichuan, Peoples R China.; [Wang, Shaohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zerovnik, Janez] Univ Ljubljana, Fac Mech Engn, Askerceva 6, SI-1000 Ljubljana, Slovenia.; [Zerovnik, Janez] Inst Math Phys & Mech, Jadranska 19, SI-1000 Ljubljana, Slovenia.; [Zhang, Xiaosong] Univ Elect Sci & Technol China, Ctr Cyber Secur, Chengdu 611731, Sichuan, Peoples R China.; [Liu, Jia-Bao] Anhui Jianzhu Univ, Sch Math & Phys, Hefei 230601, Anhui, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2019,Vol.257,370-384

WOS被引数:1

资源类型:期刊论文

WOS:000462104600040

共 416 页, 8,311 条记录

TOP